# SDR QXEA0200107

- Difficulty date: January 17, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 9,934 hours, 13,978 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 MLG H-MEMBER AT MLG ACTUATOR FITTING MOUNT HAS SLIGHT SURFACE FRETTING CORROSION BY MOUNT HOLES.  REPAIRED IAW RD 8-54-1178.
